# SDR IPXA2015090693179

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 72,035 hours, 13,871 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 80380303
- Part serial: 932
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RECEIVED LEVEL 1 MESSAGE "FIRE DET 1 FAIL".  R & R WITH NEW FDCU, ELEMENT RESPONDER,  HARNESS WIRE ASSY AND THEN ON GROUND NR 1 ENGINE FDCU BITE TEST PASSED IAW AMM 26-11-03/401, 26-11-02/401, 71-50-04/401 AND 26-11-02/501.
